×

zbMATH — the first resource for mathematics

Structure of weakly Abelian quasigroups. (English) Zbl 0394.20055

MSC:
20N05 Loops, quasigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] В. Д. Белоусов: Основы теории квазигрупп и луп. Москва 1967. · Zbl 1103.35360
[2] R. H. Btek: A survey of binary systems. Springer Verlag, Berlin-Heidelberg-Göttingen. · Zbl 0141.01401
[3] B. Fischer: Distributive Quasigruppen endlicher Ordnung. Math. Zeit. 83, 1964, 267-303. · Zbl 0119.26201
[4] T. Kepka: Quasigroups which satisfy certain generalized forms of the abelian identity. Čas. Pěst. Mat. 100, 1975, 46-60. · Zbl 0306.20080
[5] H. Orlik, Pflugfelder: A special class of Moufang loops. Proc. Amer. Math. Soc. 26, 1970, 583-586. · Zbl 0223.20081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.